# SDR AALA201809209043

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 46,039 hours, 30,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: False Indication
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR, CIDS  INDICATOR HAD 2 RED LIGHTS ILLUMINATED,  NO COCKPIT ABNORMAL  INDICATIONS.  MAINTENANCE THE RESET CIDS AND PERFORMED SATISFACTORY OPERATONAL CHECK IAW AMM 23-73-01.
